Please use this identifier to cite or link to this item:
Title: Continued fraction solution for the radiative transfer equation in three dimensions
Author: Boguñá, Marián
Porrà i Rovira, Josep Maria
Masoliver, Jaume, 1951-
Keywords: Física estadística
Sistemes dinàmics diferenciables
Matèria condensada
Teoria del transport
Statistical physics
Differentiable dynamical systems
Condensed matter
Transport theory
Issue Date: 2001
Publisher: The American Physical Society
Abstract: Starting from the radiative transfer equation, we obtain an analytical solution for both the free propagator along one of the axes and an arbitrary phase function in the Fourier-Laplace domain. We also find the effective absorption parameter, which turns out to be very different from the one provided by the diffusion approximation. We finally present an analytical approximation procedure and obtain a differential equation that accurately reproduces the transport process. We test our approximations by means of simulations that use the Henyey-Greenstein phase function with very satisfactory results.
Note: Reproducció del document publicat a
It is part of: Physical Review e, 2001, vol. 61, núm. 6, p. 6248-6254
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
152725.pdf103.63 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.